MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/01.ane.0000216037.69269.60

Медицинская библиотека · Anesthesia and analgesia · 2006

Cauda equina syndrome and profound hearing loss after spinal anesthesia with isobaric bupivacaine.

Traore Moussa, Diallo Abdoulaye, Coulibaly Youssouf, Guinto Cheick Oumar, Timbo Samba Karim, Thomas Jeannette Traore

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 33-yr-old man undergoing anorectal surgery developed cauda equina syndrome and bilateral profound hearing loss after single-injection spinal anesthesia with isobaric bupivacaine. There was no pain on needle placement. Neurologic assessment found impaired sensation to pinprick in the perineal region, lower extremity paralysis, and bowel and bladder incontinence. In addition, he developed a bilateral profound hearing loss involving the low frequencies, with the left side more affected than the right side. Although hearing impairment can occur with cerebrospinal fluid leakage, the etiology of cauda equina syndrome is uncertain. The simultaneous occurrence of these events has not been previously reported.

Для цитирования: Traore Moussa, Diallo Abdoulaye, Coulibaly Youssouf, Guinto Cheick Oumar, Timbo Samba Karim, Thomas Jeannette Traore. Cauda equina syndrome and profound hearing loss after spinal anesthesia with isobaric bupivacaine.. Anesthesia and analgesia. 2006. DOI: 10.1213/01.ane.0000216037.69269.60.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.